# SDR YENA20140804147

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 15,443 hours, 9,433 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1A FAIL EICAS DISPLAYED IN FLIGHT AT FL370.  PERFORMED RESET OF NIC & PROC 1 IAW FIM TASK 31-41-00-810-885-A.  FAULT REMOVED AND OPS CHECK GOOD.  PHYSICALLY INSPECTED NIC & PROC 1 BACKSHELL AND CONNECTION, NO DEFECT NOTED AT THIS TIME.
